# SDR U0GA114048

- Difficulty date: December 13, 2006
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N697JS
- Make and model: Agusta AB139
- Aircraft serial: 31049
- Aircraft time: 328 hours, 492 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Condition: Cracked
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE INSPECTION FOUND A CRACK AT UPPER LT TAILBOOM ATTACHMENT AT STATION 8700. CRACK PROTRUDES FROM RIVET IN STRUCTURE.
